MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; MEDICAL BED

UMANO MEDICAL INC OOK SNOW; MEDICAL BED
Model Number FL36
Medical Device Problem Code Failure to Zero (1683)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Verifications made over the phone indicated that 1 of 2 beds was presenting a zero that had not been made.The scale display indicated - 48 lb.The manufacturer could not retrieve further details on patient condition.Based on service parts required and, on information available to the manufacturer, it was established that the most probable cause was a use error that contributed to make detection system unable to detect the patient exiting the bed (ie.Zero not made).Date of event is unknown, occured in 2017 or 2018.
 
Event or Problem Description
While in communication with establishment for service parts, the manufacturer was informed that a patient got up [of a ook snow bed ] and the alarm did not went off.It was alleged that the patient did fall as a result.

Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
quebec G0R 2 C0
CA  G0R 2C0
MDR Report Key7337624
Report Number3009591865-2018-00004
Device Sequence Number316732
Product Code FNL
UDI-Device Identifier00670482000067
UDI-Public00670482000067
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberFL36
Device Catalogue NumberFL36
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;